# SDR P5CA2017042300095

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,999 hours, 19,618 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Quantity
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPORTED THAT LEFT ENGINE HAS LOW OIL DURING FLIGHT.  SERVICED ENGINE OIL 3 QTS IAW AMM 12-13-01 INSPECTED LEFT ENGINE IAW AMM 71-05-03.  NO DEFECTS NOTED.
